# SDR SWAA001680

- Difficulty date: September 5, 2000
- Submitted: September 12, 2000
- Operation: Air carrier
- Aircraft: N766SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29806
- Aircraft time: 1,327 hours, 791 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Part number: 6547953
- Condition: False Indication
- Location: Cargo Door
- Stage of operation: TO
- How discovered: V
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF, AFT CARGO DOOR LIGHT ILLUMINATED.  VERIFIED DOOR CLOSED AND DEFERRED PER MEL, LATER DURING RON AT MDW, ADJUSTED AFT CARGO DOOR TARGET PER MM.
